Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 255-259
http://dx.doi.org/10.1155/S0161171298000362

Exponential stability for abstract linear autonomous functional differential equations with infinite delay

1Teaching and Research Section of Mathematics, Kunming University of Science and Technology, Kunming 650093, China
2Department of Mathematics, Sichuan University, Chengdu 610064, China
3Department of Mathematics, Yunnan Normal University, Kunming 650092, China

Received 5 May 1994; Revised 27 September 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Liang, Falun Huang, and Tijun Xiao, “Exponential stability for abstract linear autonomous functional differential equations with infinite delay,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 255-259, 1998. doi:10.1155/S0161171298000362